# SDR 2002F00765

- Difficulty date: July 2, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Fitting
- Part number: 407023800129
- Condition: Cracked
- Location: Tailboom
- Part time: 769 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM SUPPORT FITTING CRACKED FROM EDGE THROUGH FIRST SCREW HOLE THEN UP RIVETED FLANGE BETWEEN 3RD AND 4TH FASTENER HOLES.  CRACK APPEARS TO START FROM TOOLING MARKS DUE TO STRESS.  INCREASE STRENGTH OF MATERIAL, POLISH EDGES TO REMOVE TOOLING MARKS, AND GET A CLOSER MATCH TO CONTOUR OF STABILIZER.  SUPPORT ANGLE SENT TO MFG FOR EVALUATION AND WARRANTY CREDIT.
